gratitude Anon.. much gratitude... I have much to consider.. and I will update the board as i go forward. what an awesome feeling for such a quick and kind response from you...out there in the internet world..View Thread
I am a 53 yr old woman diagnosed with GAD and MDD with atypical features. I experience hypomania as well dysthymia, and my self diagnosis is cyclothymia. I started Sertraline (150mg) 7 years ago with reasonable success. One year ago we added Lamotrogine (75 mg) for more intense mood swings. In the last few years I've experienced pretty intensive external stressors (job, move, death of mother (who I experienced as NPD with depression), in-laws and father moved in with me and my husband (who I have struggled in marriage for 25 yrs AND we are finally in a hopeful place), sons off to college (one with ADHD and anxiety but both wonderful young men) ). I manage external circumstances well (I see a psychologist biweekly) but my internal experience is wearing me down. (SI-no plan, heart palpitations, poor sleeping/eating). My prescribing nurse practitioner added 25 mg to Lamotrogine last week. I have had no period for the last year. My internal body temperature is off, though the flashes are not a big problem. It has occurred to me that maybe I should taper off (of course with s conversation with my NP) the Sertraline and just stay on mood stablilizer as I am concerned that what I am experiencing is a late in life soft bipolar and the SSRI may be not indicated anymore. I think my therapist and NP are stuck in the old way of seeing me. Looking for fresh feedback...View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.